# SDR DALA1306520655

- Difficulty date: February 27, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 79,437 hours, 32,887 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 113N200343
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING INBD MAIN FLAP LOWER SKIN, FRONT SPAR LOWER CHORD AND FLAP TRACK FAIRING ATTACHMENT FITTING WERE FOUND WITH AN ELONGATED HOLE THROUGH ALL LAYERS.  THE DAMAGED HOLE IS LOCATED AT THE AFT, INBD FASTENER HOLE OF THE 113N2306-1 FITTING.  FINAL CLEAN UP DIA WAS 0.550" REPAIR INSTALLS A STRAP AND REPLACES THE ORIG FAIRING ATTACH FITTING WITH A PN 11N2306-3 TO PICK UP 2 ADDITIONAL FASTENERS.
